# SDR SIMA200220506

- Difficulty date: July 17, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14522371003
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME 72 DENTED AT STRINGERS 14 LT AND 15 LT IN CARGO COMPARTMENT.  RECONTOURED DENT.  FABRICATED A REPAIR DOUBLER USING CHANNEL FRAME.  REPAIR DONE IAW SRM. (B8349)
